# SDR ASOA2014091011204

- Difficulty date: August 19, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 24,993 hours, 17,488 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 863-977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE SEAT TRACK FS 863 - 977 HAS ONE AREA OF CORROSION.   FOUND TO BE OUT OF LIMITS IAW SRM 53-51-49-101-001-A01.  REMOVED AND REPLACED SEAT TRACK IAW AMM 53-00-49-000-801, REO 670-53-00-343, AND AMM 53-00-49-400-801.
